# SDR A6WA200540293

- Difficulty date: August 21, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 3,657 hours, 3,149 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501251
- Condition: Cracked
- Location: Fs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 625 OBLIQUE ANGLE CRACKED NEAR RADIUS APPROX 1.0 INCH LONG.  REPLACED ANGLE IAW SRM.  (K)
